MathSciNet Relay Station
MathSciNet bibliographic data
MR1506550 DML
Merriman, Gaylord M.; On Certain Theorems Regarding Summable Series and Their Application to the Double and Triple Fourier's Series. Amer. J. Math. 47 (1925), no. 2, 125–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement